# SDR UPS03441246

- Difficulty date: September 4, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  ONE EACH FASTENER HOLE FOUND CRACK AT BS 1830 STR 4R APPROX 0.020 INCH LONG RUNNING TOWARD AFT.   CRACKED PORTION AT TOP SKIN WERE TRIMMED OFF IAW SRM 51-10-01 AND 51-10-02 NDT INSP THE CUT-EDGE NO DEFECTS AND PERFORMED A EXT PATCH REPAIRED AT AFFECT AREA IAW SRM 53-30-03 FIG 17 AN AREA PAINT TOUCHED UP IAW MM51-24-11.
